# SDR CALA2016102800814

- Difficulty date: October 24, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T1223627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BULK CARGO COMPARTMENT A FRAME 1562 BL0 DRAIN HOLE IS CORRODED.  REMOVED UNSERVICEABLE BULK CARGO COMP FRAME 1562 SHEAR-TIE STR 38L-38R AND INSTALLED NEW SHEAR-TIE IAW SRM 51-40-02 PARA 7 AND DWG 146T1223 REV F.  DRAIN HOLE ON SHEAR-TIE BL0 AT FS 1562 FOUND TO BE OUT OF LIMITS- 100% MATERIAL LOSS DOT REMOVED PER 76-5312-1-2607.
